# SDR USAA2015021700009

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 33,535 hours, 25,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING THROUGH 10,000 FT, BURNING ELEC SMELL IN COCKPIT.  COMPLIED WITH JOB CARD 26L00021001, TROUBLESHOOT CABIN AIR QUALITY.  INSPECTED ALL ELEC COMPONENTS IN AVIONICS, GALLEY & COCKPIT AREAS.  RAN ENGS, NO SMELL NOTED.  OK FOR SERVICE.
